# SDR UALA2011110405976

- Difficulty date: November 3, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 50,643 hours, 6,438 cycles
- Engine: Pwa PW40903
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 8110503
- Part serial: 87
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG START VALVE L LEFT STARTER AIR VALVE POSITION DISAGREES WITH COMMANDED POSITION OR STARTER AIR VALVE POSITION INDICATION IS LOST.  STARTER ON LEFT ENGINE DAMAGED, METAL FOUND ON CHIP DETECTOR.  REPLACED LEFT ENGINE STARTER PER AMM.  MOTORED ENGINE.  ALSO REPLACED LEFT ENGINE START VALVE.  OPS NORMAL.
